# SDR NACA200000003

- Difficulty date: May 17, 2000
- Submitted: June 26, 2000
- Operation: Air carrier
- Aircraft: N867TA
- Make and model: Doug DC-6B
- Aircraft serial: 45202
- Aircraft time: 69,132 hours
- Engine: Pwa R2800*
- Engine time: 1,068 hours
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Carburetor
- Part number: PR58E5
- Part serial: 725407
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Component: Nr 1 Engine, Pwa, R2800CB3
- Component part number: R2800CB3
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E, A

## Discrepancy

NUMBER 1 ENGINE, EXCESSIVE FUEL FLOW, WON''T RUN, FEATHERED PROP.  REPLACED CARBURETOR.
